Subnormal structure of two-dimensional linear groups over
Algebra i logika, Tome 22 (1983) no. 6, pp. 707-713
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1983_22_6_a7,
author = {S. Tazhetdinov},
title = {Subnormal structure of two-dimensional linear groups over},
journal = {Algebra i logika},
pages = {707--713},
year = {1983},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1983_22_6_a7/}
}
S. Tazhetdinov. Subnormal structure of two-dimensional linear groups over. Algebra i logika, Tome 22 (1983) no. 6, pp. 707-713. http://geodesic.mathdoc.fr/item/AL_1983_22_6_a7/